RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1971, Volume 86(128), Number 2(10), Pages 314–324 (Mi msb3297)  

On best approximations by rational functions with a fixed number of poles

K. N. Lungu


Abstract: Estimates are obtained for the rate of the approximation of functions $f$ continuous on the interval $[0,1]$ and permitting bounded analytic continuation into the circle $K=ż:|z-1|<1\}$ by means of rational functions with a fixed number of geometrically different poles.
Figures: 2.
Bibliography: 7 titles.

Full text: PDF file (941 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1971, 15:2, 313–324

Bibliographic databases:

UDC: 517.512
MSC: 41A20, 41A25, 41A50
Received: 12.01.1971

Citation: K. N. Lungu, “On best approximations by rational functions with a fixed number of poles”, Mat. Sb. (N.S.), 86(128):2(10) (1971), 314–324; Math. USSR-Sb., 15:2 (1971), 313–324

Citation in format AMSBIB
\Bibitem{Lun71}
\by K.~N.~Lungu
\paper On best approximations by rational functions with a~fixed number of poles
\jour Mat. Sb. (N.S.)
\yr 1971
\vol 86(128)
\issue 2(10)
\pages 314--324
\mathnet{http://mi.mathnet.ru/msb3297}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=290003}
\zmath{https://zbmath.org/?q=an:0222.41008}
\transl
\jour Math. USSR-Sb.
\yr 1971
\vol 15
\issue 2
\pages 313--324
\crossref{https://doi.org/10.1070/SM1971v015n02ABEH001547}


Linking options:
  • http://mi.mathnet.ru/eng/msb3297
  • http://mi.mathnet.ru/eng/msb/v128/i2/p314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:138
    Full text:55
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019